Birkhoff's theorem and convex hulls of Coxeter groups

Nicholas McCarthy, David Ogilvie, Ilya Spitkovsky, Nahum Zobin

Research output: Contribution to journalArticle

Abstract

We formulate and partially prove a general conjecture regarding the facial structure of convex hulls of finite irreducible Coxeter groups.

Original languageEnglish (US)
Pages (from-to)219-231
Number of pages13
JournalLinear Algebra and Its Applications
Volume347
Issue number1-3
DOIs
StatePublished - May 15 2002

    Fingerprint

Keywords

  • Birkhoff's theorem
  • Convex hull
  • Coxeter groups
  • Extreme vectors

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this